# SDR SWAA2022050402405

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,779 hours, 27,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BETWEEN ROWS 8 AND 9 IS OUT ROWS 8DEF-9DEF / [01] CORRECTED BY BATT PACK REPLACEMENT ON NON ROUTINE TTG8Q00C8D38. OPS CHK GOOD.
